# SDR DALA2022030401421

- Difficulty date: March 2, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 21,958 hours, 8,559 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3839 -ATO- DUE TO A FORWARD ENTRY DOOR LIGHT INDICATION. CORRECTIVE ACTION: ADJUSTED L1 DOOR SENSOR S199. OPS CHECKS GOOD.
